# SDR SIMA20190716004

- Difficulty date: July 16, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 33,744 hours, 29,655 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00418
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE AIRPLANE WAS NOT PRESSURIZING. CAB ALT WENT UP TO 11300-C/A-T/S REF FIM 21-31-00-810-801. REMOVED AND REPLACED PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01. OPC GOOD IAW AMM 21-31-00.
